# SDR CAL960516

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Part time: 45,328 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE FORWARD DROP CEILING EMERGENCY POWER SUPPLY SELF TEST ILLUMINATES ALL FLOOR TRACK LIGHTING INSTEAD OF 75 PERCENT OF TRACK LIGHTING.  FOUND DEFECTIVE DIODE AT OVERWING EXIT ROW.  REPLACED DIODE IAW WDM 33-15-03.  CHECKED SYSTEM OPERATION PER DC-9 MM 33-53-0.  SYSTEM OPS CHECK GOOD.  (M)
